EconPapers    
Economics at your fingertips  
 

The Limiting Density of Unit Root Test Statistics: A Unifying Technique

Mithat Gonen, Madan L. Puri, Frits H. Ruymgaart and Martien C. A. Van Zuijlen

Journal of Time Series Analysis, 2000, vol. 21, issue 3, 249-260

Abstract: In this note we introduce a simple principle to derive a constructive expression for the density of the limiting distribution, under the null hypothesis, of unit root statistics for an AR(1)‐process in a variety of situations. We consider the case of unknown mean and reconsider the well‐known situation where the mean is zero. For long‐range dependent errors we indicate how the principle might apply again. We also show that in principle the method also works for a near unit root case. Weak convergence and subsequent Karhunen‐Loeve expansion of the weak limit of the partial sum process of the errors plays an important role, along with the evaluation of a certain normal type integral with complex mean and variance. For independent and long range dependent errors this weak limit is ordinary and fractional Brownian motion respectively. AMS 1991 subject classification. Primary 62M10; secondary 62E20.

Date: 2000
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1111/1467-9892.00184

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:21:y:2000:i:3:p:249-260

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782

Access Statistics for this article

Journal of Time Series Analysis is currently edited by M.B. Priestley

More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:bla:jtsera:v:21:y:2000:i:3:p:249-260